U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

I feel like i am in a haze after taking ibuprofen & flexeril (cyclobenzaprine hcl) at the same time. is this normal?

1 doctor answer1 doctor weighed in
Dr. Kevin Owoc
Dentistry - Prosthodontics 21 years experience
For some: Flexeril (cyclobenzaprine hcl) is a muscle relaxer that will often produce heavy fatigue in people. This 'haze' you are describing is likely a side effect of the flexeril (cyclobenzaprine hcl).
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 61-year-old female asked:
Can I take 5 mg of flexeril (cyclobenzaprine hcl) an hour after 800 mg of ibuprofen and Excedrin ?
1 doctor answer2 doctors weighed in
A 50-year-old member asked:
Could you take ibuprofen with flexeril (cyclobenzaprine hcl)?
1 doctor answer2 doctors weighed in
A 25-year-old female asked:
Is it ok to take ibuprofen and flexeril (cyclobenzaprine hcl) together?
1 doctor answer3 doctors weighed in
A 27-year-old female asked:
Is it safe to use flexeril (cyclobenzaprine hcl) and ibuprofen together?
1 doctor answer1 doctor weighed in
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.